An Army corporal dies days after being vaccinated with AstraZeneca

A Corporal stationed in the America 66 Infantry Regiment, of the Army, died this morning days after being vaccinated with AstraZeneca.

The soldier, who goes by the initials FPB, was 35 years old and married. and has passed away tonight in the University Clinic of Navarra where he was admitted since last April 21. His family has donated his organs.

According to sources from the Army, the corporal suffered a blackout on the night of April 21 while he was at his home. He was quickly transferred to the clinic in the Navarran capital where he has been admitted until the early hours of Friday to Saturday.

Days before, his unit, included in the vaccination plan, had the turn to receive the dose of the AstraZeneca vaccine, in order to be immunized. Days later he began to suffer severe headaches and severe discomfort.

Stationed in the Regiment of America 66 Infantry, based in Pamplona, ​​he had joined the Army in 2011. Practically his entire military life spent in Mountain units, and since 2015 in the aforementioned regiment. He was in possession of the Cross of Military Merit with a white badge.

Words from the minister

On Friday, when the news of the serious situation in which the soldier was found broke out, the Defense Minister, Margarita Robles, wanted to convey her support to the family and friends. “The only thing I can do is convey my solidarity with him here, I have already conveyed it to his family, a great sorrow for these events, for the suffering of his relatives and the entire Army, in this case the Army,” He said.

Margarita Robles later explained that “as always, when there is a case in which this situation may have occurred resulting from the administration of a vaccine, it will go to Pharmacovigilance so that they can carry out the corresponding studies.

However, he noted that “at the moment it seems that it was immediately after the administration of the vaccine”.

.

Disclaimer: If you need to update/edit/remove this news or article then please contact our support team Learn more

Leave a Reply